Proverbs31:28 Posted July 14, 2008 Report Share Posted July 14, 2008 Bear with me, as I am not sure how to phrase this!About 18 months ago, when I was first placed on Trazadone for sleep, I began having severe dizzy spells. It was initially contributed to the Trazadone as a side effect but, after seeing my GP, I was diagnosed with a mild case of Vertigo. It resolved within a couple of weeks on its own.Recently, I have been having weird physical sensations but not sure if they are med-related or something else and I am not sure how to tell. I have not had any med adjustments since September, 2007 so there is no new med to blame. But, I keep having brief, fleeting episodes of being off-balance or that the room is spinning (brief= less than 30 seconds). When I have panic attacks, I have been feeling very light-headed and dizzy, to the point that if I don't sit down or grab something I will topple over. I have always felt light headed with panic attacks but this is much more obvious to me and the dizziness is almost disabling. Today, I noticed that, if I am standing when I have the feeling of being off balance I have to sit down or fall over. This is unrelated to any actual panic attack.I cannot tell if this is all related to the anxiety, the meds or something else all together! Does anyone have any ideas on how to distinguish? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.